# SDR DXTA2010082304200

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 1,113 hours, 866 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED, LT MAIN INDICATOR LIGHT DID NOT ILLUMINATE. PERFORMED ROTARY TEST AND INDICATOR LIGHT DID NOT ILLUMINATE. EMERGENCY CHECKLIST WAS FOLLOWED, EMERGENCY GEAR BLOW DOWN BOTTLE WAS USED.  REMOVED BURNED OUT BULBS AND INSTALLED 2 NEW BULBS.  RESET EMERGENCY BLOW DOWN HANDLE AND SERVICED EMERGENCY BOTTLE. CYCLED LANDING GEAR AND DOWNJACKED ACFT.  SERVICED HYD RESERVOIR.  ALL WORK IAW CH 32-01-00 OF THE MM.
